Matrix kernels for the Gaussian orthogonal and symplectic ensembles
Annales de l'Institut Fourier, Volume 55 (2005) no. 6, p. 2197-2207
We derive the limiting matrix kernels for the Gaussian orthogonal and symplectic ensembles scaled at the edge, with proofs of convergence in the operator norms that ensure convergence of the determinants.
Nous obtenons la limite au bord du spectre pour les noyaux matriciels des ensembles Gaussiens orthogonaux et symplectiques, avec preuves de convergence en norme d'opérateur qui garantissent la convergence des déterminants.
DOI : https://doi.org/10.5802/aif.2158
Classification:  60F99,  47B34
Keywords: random matrices, Gaussian orthogonal, symplectic ensembles
@article{AIF_2005__55_6_2197_0,
     author = {A. Tracy, Craig and Widom, Harold},
     title = {Matrix kernels for the Gaussian orthogonal and symplectic ensembles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     pages = {2197-2207},
     doi = {10.5802/aif.2158},
     zbl = {1084.60022},
     mrnumber = {2187952},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_6_2197_0}
}
A. Tracy, Craig; Widom, Harold. Matrix kernels for the Gaussian orthogonal and symplectic ensembles. Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 2197-2207. doi : 10.5802/aif.2158. http://www.numdam.org/item/AIF_2005__55_6_2197_0/

[1] P.L. Ferrari Polynuclear growth on a flat substrate and edge scaling of GOE eigenvalues, Commun. Math. Phys., Tome 252 (2004), pp. 77-109 | Article | MR 2103905 | Zbl 1124.82316 | Zbl 05071186

[2] P.J. Forrester; T. Nagao; G. Honner Correlations for the orthogonal-unitary and symplectic-unitary transitions at the soft and hard edges, Nucl. Phys., Tome B 553 (1999), pp. 601-643 | MR 1707162 | Zbl 0944.82012

[3] J. Baik; E.M. Rains; P.M. Bleher And A.R. Its Symmetrized random permutations, Random Matrix Models and Their Applications, Cambridge Univ. Press (2001), pp. 1-19 | Zbl 0989.60010

[4] I.C. Gohberg; M.G. Krein Introduction to the Theory of Linear Nonselfadjoint Operators, Providence RI: Amer. Math. Soc., Transl. Math. Monogr., Tome 35 (1969) | MR 246142 | Zbl 0181.13504

[5] K. Johansson; Iii Toeplitz determinants, random growth and determinantal processes, Proc. of the International Congress of Mathematicians, Higher Education Press (2002), p. 53-52 | Zbl 1001.60011

[6] M.L. Mehta Random Matrices, London: Academic Press (1991) | MR 1083764 | Zbl 0780.60014

[7] F.W.J. Olver Asymptotics and Special Functions, New York: Academic Press (1974) | MR 435697 | Zbl 0303.41035

[8] M. Prähofer; H. Spohn Universal distributions for growth processes in 1+1 dimensions and random matrices, Phys. Rev. Letts., Tome 84 (2000), pp. 4882-4885 | Article

[9] C.A. Tracy; H. Widom On orthogonal and symplectic matrix ensembles, Commun. Math. Phys., Tome 177 (1996), pp. 727-754 | Article | MR 1385083 | Zbl 0851.60101

[10] C.A. Tracy; H. Widom Correlation functions, cluster functions and spacing distributions for random matrices, J. Stat. Phys., Tome 92 (1998), pp. 809-835 | Article | MR 1657844 | Zbl 0942.60099

[11] C.A. Tracy; H. Widom Distribution functions for largest eigenvalues and their applications, Higher Education Press (Proc. of the International Congress of Mathematicians) Tome I (2002), pp. 587-596 | Zbl 1033.82010